# SDR IKBR2021020500022

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N20SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11623
- Aircraft time: 3,111 hours
- System (JASC): 2140 · Heating System
- Part: Shroud
- Part number: 99541003
- Part serial: 1ZL530001
- Condition: Worn
- Location: Heat
- Part time: 3,111 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREWS IN THE FRONT BAFFLES HAVE BEEN CHAFFING HOLES INTO THE FRONT OF THE MUFFLER HEAT SHROUD P/N 9954100-3, S/N 1ZL53-0001.  REMOVED MUFFLER SHROUD P/N 9954100-3 S/N 1ZL53-0001 INSTALLED REPAIRED SHROUD P/N 9954100-3 S/N 12194-0001 SHROUD REPAIRED USING AC 43.13-1B AS A GUIDE.
